Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/12384
Title: Generalization of the Lions Theory for First-Order Evolution Differential Equations with Discontinuous Operators and with α ∈ [1/2, 1]
Authors: Lomovtsev, F. E.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2009
Citation: Differential Equations, 2009, Vol. 45, No. 8, pp. 1148–1167
URI: http://elib.bsu.by/handle/123456789/12384
ISBN: 0012-2661
Appears in Collections:Архив статей механико-математического факультета до 2016 г.

Files in This Item:
File Description SizeFormat 
DU(Lomovcev.2009.v.45,N8).pdf513,49 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.